Volume 31, Number 2

Articles in the Issue:

Review Article:
Guilian Gao and Amjad Hussain
(Lp, Lq)-Boundedness of Hausdorff Operators with Power Weight on Euclidean Spaces
Anal. Theory Appl., 31 (2015), pp. 101-108. Abstract
pdf
Full Article

Firdous A. Shah and Abdullah
Construction of Multivariate Tight Framelet Packets Associated with Dilation Matrix
Anal. Theory Appl., 31 (2015), pp. 109-122. Abstract
pdf
Full Article

Enji Sato
Some Remarks on the Restriction Theorems for the Maximal Operators on Rd
Anal. Theory Appl., 31 (2015), pp. 123-137. Abstract
pdf
Full Article

Hua Wang
Riesz Transforms Associated with Schr\"odinger Operators Acting on Weighted Hardy Spaces
Anal. Theory Appl., 31 (2015), pp. 138-153. Abstract
pdf
Full Article

Zexia Huang and Heping Wang
Optimal Recovery of Functions on the Sphere on a Sobolev Spaces with a Gaussian Measure in the Average Case Setting
Anal. Theory Appl., 31 (2015), pp. 154-166. Abstract
pdf
Full Article

Yongjie Piao
Unique Common Fixed Point for a Family of Mappings with a Nonlinear Quasi-Contractive Type Condition in Metrically Convex Spaces
Anal. Theory Appl., 31 (2015), pp. 167-175. Abstract
pdf
Full Article

Zhendong Niu, Kai Zhu and Yanping Chen
Lp Bounds for the Commutators of Rough Singular Integrals Associated with Surfaces of Revolution
Anal. Theory Appl., 31 (2015), pp. 176-183. Abstract
pdf
Full Article

Qingquan Deng, Yong Ding and Xiaohua Yao
Hardy Spaces HpL(Rn) Associated with Higher-Order Schr\"odinger Type Operators
Anal. Theory Appl., 31 (2015), pp. 184-206. Abstract
pdf
Full Article

Sorin G. Gal and Vijay Gupta
Approximation by Complex Baskakov-Sz\'asz-Durrmeyer Operators in Compact Disks
Anal. Theory Appl., 31 (2015), pp. 207-220. Abstract
pdf
Full Article